Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15926

Title: A new explanation of some Leiden Ranking graphs using exponential functions
Authors: EGGHE, Leo
Issue Date: 2013
Citation: Journal of Information Science Theory and Practice, 1 (3), p. 6-11
Abstract: A new explanation, using exponential functions, is given for the S-shaped functional relation between the mean citation score and the proportion of top 10% (and other percentages) publications for the 500 Leiden Ranking universities. With this new model we again obtain an explanation for the concave or convex relation between the proportion of top 100θ% publications, for different fractions of θ.
URI: http://hdl.handle.net/1942/15926
DOI: 10.1633/JISTaP.2013.1.3.1
ISSN: 2287-9099
Category: A1
Type: Journal Contribution
Validation: vabb, 2015
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A120.97 kBAdobe PDF
N/A271.69 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.